MAUDE Adverse Event Report: SYNAPSE BIOMEDICAL INC. NEURX DIAPHRAGM PACING SYSTEM; DIAPHRAGMATIC PACER

SYNAPSE BIOMEDICAL INC. NEURX DIAPHRAGM PACING SYSTEM; DIAPHRAGMATIC PACER
Model Number 21-0017-99
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The patient is an active military member stationed in (b)(6).He had a "red streak" from the exit site of his percutaneous implant, which ran up his chest area.He was treated for an infection at a military hospital in (b)(6) where he was given antibiotics.He returned to (b)(6) and the infection continued.He contacted his following physician at the university of (b)(6) where he lives and where his follow up was being done (he was implanted at (b)(6) medical center).His physician instructed him to stop taking the antibiotics and to call him if the infection continued.The infection did not clear up and the patient returned to university of (b)(6) where his physician decided to remove the device.The patient was explanted some time in (b)(6) 2018.

Brand Name
NEURX DIAPHRAGM PACING SYSTEM
Common Device Name
DIAPHRAGMATIC PACER
Manufacturer (Section D)
SYNAPSE BIOMEDICAL INC.
300 artino street
oberlin OH 44074
MDR Report Key7844352
Report Number3005868392-2018-00003
Device Sequence Number13739060
Product Code OIR
UDI-Device Identifier00852184003144
UDI-Public00852184003144
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
H070003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/31/2018
Device Model Number21-0017-99
Device Lot Number21-0017-99-120716-40
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;